Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 53, Number 3

All articles in this issue are freely accessible.

On approximating certain integrals by sums
C. Raymond Adams and Anthony P. Morse.
Trans. Amer. Math. Soc. 53 (1943), 363-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008423
On some singular monotonic functions which are strictly increasing
R. Salem.
Trans. Amer. Math. Soc. 53 (1943), 427-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007929
On the partial sums of Fourier series at points of discontinuity
Otto Szász.
Trans. Amer. Math. Soc. 53 (1943), 440-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008099
The characteristic of a quadratic form for an arbitrary field
Rufus Oldenburger.
Trans. Amer. Math. Soc. 53 (1943), 454-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008588
On the oscillation of differential transforms. IV. Jacobi polynomials
G. Szegö.
Trans. Amer. Math. Soc. 53 (1943), 463-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008100
On structures of infinite modules
R. E. Johnson.
Trans. Amer. Math. Soc. 53 (1943), 469-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008603
Foundations of a general theory of birational correspondences
Oscar Zariski.
Trans. Amer. Math. Soc. 53 (1943), 490-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008468